# SDR CA120828006

- Difficulty date: August 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 5E2546
- Condition: Burned
- Location: Elevator Horn
- Part time: 6,957 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LT ELEVATOR HORN FAILED IN FLIGHT, "AMBER FAIL" ON PUSHBUTTON ANNONCIATOR PBA. LT ELEVATOR HORN WAS REPLACED.  UPON REMOVAL OF THE FAULTY ASSY,  NOTICED THAT THE BOOT ITSELF WAS DEFORMED DUE TO EXCESSIVE HEAT.  ALSO NOTICED AN ELONGATED HOLE AND SUSPECT THAT IT IS WHERE THE ELECTRICAL SHORT OCCURED. THE FIBERGLASS FAIRING IS BURNED THROUGH AND NOW HAS A "CRISPY" TEXTURE.
